# SDR 9615512705

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP/SLAT RETRACTION, THE NR 4 LEADING EDGE SLAT STILL INDICATED IN TRANSIT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 4 LEADING EDGE FLAP/SLAT POSITION SWITCH AND FLAP/SLAT ANNUNCIATOR INDICATION PANEL, SYSTEM CHECKED OK.
